Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2012, Article ID 183252, 3 pages
http://dx.doi.org/10.1155/2012/183252
Case Report

Neuroleptic Malignant Syndrome Caused by a Combination of Carbamazepine and Amitriptyline

1Center For Neurology, Fairfax, VA 22031, USA
2Department of Neuroscience, King Khaled Hospital, 81442 Hail, Saudi Arabia
3Qassim University, Buraydah 51497, Saudi Arabia

Received 5 June 2012; Accepted 27 June 2012

Academic Editors: A. E. Cavanna and C.-C. Huang

Copyright © 2012 A. Bruce Janati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Bruce Janati, Naif ALGhasab, and Aboubaker Osman, “Neuroleptic Malignant Syndrome Caused by a Combination of Carbamazepine and Amitriptyline,” Case Reports in Neurological Medicine, vol. 2012, Article ID 183252, 3 pages, 2012. https://doi.org/10.1155/2012/183252.